Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

PTU for thyroid. Left eye becoming bigger, right small after stopping drug. Cause? Any side effects?

I am a thyroid penchant but not goiter seen but my eye to the left become bigger and the right is becoming small when i stopped to take the drug/PTU/, and i have continuous follow -up with my doctor starting from 2010 and i was taking continuously PTU and Indural this drugs maybe cause the internal part ?? is there other alternative and what is the cause and what is the effect of taking the drug?? Thanks.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

you seem to be suffering from high functioning thyroid. This is commonly associated with eye changes. There are many medicines and is easily treatable. you would require complete evaluation by a endocrinologist including blood test and decide on treatment accordingly.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor